# SDR SWIA200718762

- Difficulty date: September 29, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 30,515 hours, 43,184 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5620 - OXYGEN MASKS AT ROW 5 DROPPED.  RESTOWED MASKS AND SECURED PANEL AT ROW 5.  NO DISCREPANCIES NOTED.
